MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. MARKSMAN; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55160-1030
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
When backing the catheter off wire, the catheter became stuck.The whole construct had to be removed from patient during a crucial time of trying to retrieve clots from a stroke patient.No harm caused to patient.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC.
5290 california avenue
irvine CA 92617
MDR Report Key11559546
Report Number11559546
Device Sequence Number4767371
Product Code KRA
UDI-Device Identifier00847536026278
UDI-Public(01)00847536026278(17)230911(10)220752941
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/22/2021
Report Date (Section F) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55160-1030
Device Lot Number220752941
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight117
Date Report Sent to FDA03/22/2021